Muscle and Science
Results 1 to 11 of 11
  1. #1
    Member
    Join Date
    Aug 2015
    Posts
    32
    Rep Power
    59

    Acne all of a sudden?

    Hey fellas. I've been cycling for 7+ years now. And out of nowhere I'm getting acne on my back?? I've literally never had this happen. Any thoughts?

    I'm currently using 250mg of test cyp a week, taken 2x a week. That's all I've been taking for about 6 weeks now.

  2. #2
    Member
    Join Date
    Jan 2020
    Posts
    8
    Rep Power
    0
    I never had acne until recently. Its only been 2.5 years Primo on my last blast had me oozing like a teen. As long as it clears up and isn't on my face I can't complain too much.


  3. #3
    M&S Veteran BigBusiness's Avatar
    Join Date
    Mar 2016
    Posts
    1,987
    Rep Power
    96
    I have this happen when I come off a heavy cycle but usually by 6 weeks it starts clearing up.

  4. #4
    Administrator Achilles87's Avatar
    Join Date
    Aug 2015
    Posts
    4,561
    Rep Power
    10
    Typical you get it from a high androgen level from being on gear, but not a lot you can do for it. When coming off it is just something your body does from the transition from high to low hormone levels. I know for me nutrogena bar soap helps a ton. I’m sure something out there works better, but it works good for me and you can just get it at the store.

  5. #5
    M&S Veteran Samson's Avatar
    Join Date
    Jan 2018
    Posts
    3,890
    Rep Power
    115
    I have it happen if I switch oils, like mig to mct or gso...etc. I’ll flare up on a cycle that’s heavy on DHT. Zinc and vitamin E seem to help me along with extra sun exposure. Be careful not to wash too hard. Over exfoliation can make it worse. OXY 10...10% Benzoyl Peroxide cleanser works well. Apply it all over your back and let it dry (10-15min or so) before you jump in the shower. Neutrogena makes a 10% Benzo Peroxide cream that you can spot treat any gnarly ones before bed. Just put it on thick, let it dry, and make damn sure you wear a white shirt to sleep in!

  6. #6
    Super Moderator twisted's Avatar
    Join Date
    Jan 2016
    Posts
    11,998
    Rep Power
    305
    Topicals and washing your wash well will help .....

  7. #7
    Member
    Join Date
    Aug 2015
    Posts
    32
    Rep Power
    59
    Thank you to all who responded! I was kind of leaning towards the thought process you guys are telling me so that makes me feel a little better about it. I did get one of those luftas on a stick so I can reach my back with these TREX arms of mine.

  8. #8
    Member Urban Meyer's Avatar
    Join Date
    Jan 2017
    Posts
    170
    Rep Power
    44
    Quote Originally Posted by bigOiron View Post
    Thank you to all who responded! I was kind of leaning towards the thought process you guys are telling me so that makes me feel a little better about it. I did get one of those luftas on a stick so I can reach my back with these TREX arms of mine.
    After cycling from age 25 -33 I started getting infected hair follicles which is just bad acne on the scalp. It wasn't that bad the first 2 years but lately (Im 37) it got so bad I could even cut my hair short and putting on my hard hat for work could bring tears to my eyes. 21 days on accutane 20 mg finally stop all new acne and a week later all were dried up and gone. Well due to a unplanned surgery I stopped at 50 days. 1 month later it started coming back and actually almost got just as bad on my scalp. Now the very minor acne id get on my face didn't come back. So 50 days at 20 mg I believe was enough for minor acne. I just started my 2nd run accutane and this time im running it 100 days maybe even 150. I do not want to relapse again. I know what everyone is thinking, aren't the side horrible? No, mild chapped lips is all I got. After hours of research it was obvious and well stated that doctors thought the only way to go was high doses and that is why people had bad sides. Now they know low doses work just as well, you just need to run it longer. The low dose is not supposed to be hard on the liver but I still would watch drinking alcohol and doing orals. Take care and I hope it clears up for you whatever way you decide. Oh.. another thing, tanning works well but.. since mine was in my hair tanning was useless.

  9. #9
    Member
    Join Date
    Aug 2015
    Posts
    32
    Rep Power
    59
    Thank you for taking the time to reply! I'm going to try washing better and topicals for a bit to see what happens before I do anything drastic

  10. #10
    Member TrainerGuy's Avatar
    Join Date
    Jul 2018
    Location
    Chi town
    Posts
    102
    Rep Power
    26
    If you are getting it on you back be sure to have a long brush scrubber, so you can scrub the areas well

  11. #11
    Member
    Join Date
    Aug 2015
    Posts
    32
    Rep Power
    59
    Quote Originally Posted by TrainerGuy View Post
    If you are getting it on you back be sure to have a long brush scrubber, so you can scrub the areas well
    This is exactly what I did and it really helped

Similar Threads

  1. Need some help on cycle. Low sex drive all of the sudden
    By Tweeter2oo7 in forum Anabolic Steroids and PED's
    Replies: 13
    Last Post: 10-08-2015, 12:58 PM
  2. Still Getting Acne!
    By mj_0360 in forum On Cycle Support / Post Cycle Therapy
    Replies: 16
    Last Post: 09-06-2011, 01:42 PM
  3. Trt and acne
    By Layddually in forum On Cycle Support / Post Cycle Therapy
    Replies: 4
    Last Post: 07-07-2011, 10:18 PM
  4. ED Problems All Of The Sudden
    By Pestilence in forum Anabolic Steroids and PED's
    Replies: 14
    Last Post: 06-07-2011, 06:44 PM
  5. Has anyone got acne only after cycle?
    By bgalletly in forum Anabolic Steroids and PED's
    Replies: 4
    Last Post: 04-22-2011, 02:09 PM

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •